# SDR A6WA201040879

- Difficulty date: November 28, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N407AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7424
- Aircraft time: 24,262 hours, 22,022 cycles
- Engine: Ge CF343B1
- System (JASC): 2460 · DC Power Distribution System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DC EMERGENCY BUSS CAUTION MESSAGE ENROUTE.  FOUND CBP1-R7 POSER SENSE TO BE POPPED.  RESET BREAKER MESSAGES CLEARED.  C/W OPS CHECK OF LT AND RT FIRE EXT  IAW AMM 26-11-00, APU EXT IAW AMM 26-12-11, AND RT FUEL SOV IAW AMM 28-21-36, BATT DIRECT FEED IAW AMM 24-32-01, APU BATT DIRECT SERVICE IAW AMM 24-32-02.  OPS CHECK GOOD.
